# SDR FDEA201304190809

- Difficulty date: April 19, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 60,914 hours, 21,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3317
- Condition: Dented
- Location: Bs 404
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 404 AT STRINGER 16L.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-00-00 AND SRM 53-00-01, REP 15, FIG 201.
